MathSciNet Relay Station
MathSciNet bibliographic data
MR1850964 (2002f:34090) 34C25 (47N20)
Mehri, B.; Niksirat, M. On the existence of periodic solutions for the quasi-linear third-order differential equation. J. Math. Anal. Appl. 261 (2001), no. 1, 159–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement